MathSciNet Relay Station
MathSciNet bibliographic data
MR1166380 (93h:42019) 42B99 (41A60)
Podkorytov, A. N. On the asymptotics of the Fourier transform on a convex curve. (Russian) Vestnik Leningrad. Univ. Mat. Mekh. Astronom. 1991, vyp. 2, 50--57, 125; translation in Vestnik Leningrad Univ. Math. 24 (1991), no. 2, 57–65
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement